MathSciNet Relay Station
MathSciNet bibliographic data
MR684449 (84a:35162) 35L65 (58C27)
Keyfitz, Barbara L.; Kranzer, Herbert C. The Riemann problem for a class of hyperbolic conservation laws exhibiting a parabolic degeneracy. J. Differential Equations 47 (1983), no. 1, 35–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement